Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 35, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 3, 2019, 3:53 PM EDT for Broward County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2019, 3:53 PM EDT (19:53 UTC)
- Expired
- Aug 3, 2019, 4:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Broward County, FL
The radar
The Miami radar (KAMX), 72 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:19 PM EDT | TSTM WND DMG | 2 Sse Parkland, FL | CORAL SPRINGS/PARKLAND FD REPORTED VIA TWITTER THAT RIVERSIDE DR WAS CLOSED IN BOTH DIRECTIONS AT CARDINAL RD DUE TO A POWERLINE DOWN ON THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 960 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
602
WUUS52 KMFL 031953
SVRMFL
FLC011-032045-
/O.NEW.KMFL.SV.W.0035.190803T1953Z-190803T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
353 PM EDT Sat Aug 3 2019
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Broward County in southeastern Florida...
* Until 445 PM EDT.
* At 353 PM EDT, severe thunderstorms were located along a line
extending from near Intersection I-75 And U.S. 27 to Pine Island
Ridge, moving northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and
Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2609 8024 2619 8050 2633 8040 2634 8023
2633 8021 2633 8010
TIME...MOT...LOC 1953Z 224DEG 16KT 2620 8046 2611 8028
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen4 follow-up statements
797
WWUS52 KMFL 032005
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
405 PM EDT Sat Aug 3 2019
FLC011-032045-
/O.CON.KMFL.SV.W.0035.000000T0000Z-190803T2045Z/
Broward FL-
405 PM EDT Sat Aug 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN BROWARD COUNTY...
At 405 PM EDT, severe thunderstorms were located along a line
extending from near Intersection I-75 And U.S. 27 to Plantation,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2609 8024 2619 8050 2633 8040 2634 8023
2633 8021 2633 8010
TIME...MOT...LOC 2005Z 230DEG 16KT 2621 8039 2614 8024
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen606
WWUS52 KMFL 032016
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
416 PM EDT Sat Aug 3 2019
FLC011-032045-
/O.CON.KMFL.SV.W.0035.000000T0000Z-190803T2045Z/
Broward FL-
416 PM EDT Sat Aug 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN BROWARD COUNTY...
At 415 PM EDT, severe thunderstorms were located along a line
extending from near Coral Springs to Lauderdale Lakes, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2617 8045 2633 8038 2634 8023 2633 8021
2633 8010 2609 8024
TIME...MOT...LOC 2015Z 225DEG 19KT 2628 8031 2617 8020
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen091
WWUS52 KMFL 032022
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
422 PM EDT Sat Aug 3 2019
FLC011-032045-
/O.CON.KMFL.SV.W.0035.000000T0000Z-190803T2045Z/
Broward FL-
422 PM EDT Sat Aug 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN BROWARD COUNTY...
At 422 PM EDT, severe thunderstorms were located along a line
extending from near Coral Springs to near Coconut Creek, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise and Deerfield
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2621 8035 2633 8035 2634 8023 2633 8021
2633 8010 2616 8020
TIME...MOT...LOC 2022Z 218DEG 20KT 2630 8029 2626 8016
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen822
WWUS52 KMFL 032041
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
441 PM EDT Sat Aug 3 2019
FLC011-032051-
/O.EXP.KMFL.SV.W.0035.000000T0000Z-190803T2045Z/
Broward FL-
441 PM EDT Sat Aug 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWARD COUNTY WILL
EXPIRE AT 445 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and are exiting the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
LAT...LON 2621 8035 2633 8035 2634 8023 2633 8021
2633 8010 2616 8020
TIME...MOT...LOC 2041Z 224DEG 16KT 2636 8023 2632 8010
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:02 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 3, 2:02 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 202 PM EDT Sat Aug 3 2019 .AVIATION... Scattered to numerous SHRA/TSRA are organizing along the eastern terminals. Storm outflow interaction and cell training will extend periods of MVFR/IFR through most of the afternoon. Brief downpours may drop visibilities between 1/2SM - 1SM, and wind gusts up to 30-35kts are possible, particularly at the northern terminals. Winds will be mostly out of the S/SE, with a VRB shift overnight around 01-03Z. && .PREV DISCUSSION... /issued 1035 AM EDT Sat Aug 3 2019/ UPDATE... The mid to upper level trough will remain nearly stationary over the Eastern Gulf of Mexico, as the ridge of high pressure remains over the Central Atlantic waters. This will allow for the steering flow to remain in a south/southwest direction keeping the deeper tropical moisture in place over South Florida today. The west coast sea breeze should also develop and push inland across the area through today while the east coast sea breeze remains over the east coast metro areas. Therefore, scattered to numerous showers and thunderstorms are expected to develop today over most of South Florida with the best coverage over the interior and east coast metro areas. The PWAT values are also still around 2 to 2.2 inches this morning over South Florida and should remain at these values through the afternoon hours. This will allow for some heavy rainfall with any storms that do develop which could lead to some minor flooding conditions. Water levels of around 1 foot above normal could cause minor tidal inundation near high tide late this morning along the Atlantic coast and the Intracoastal Waterway. Areas impacted include docks, piers, and some waterfront streets. Therefore, the Coastal Flood Statement is still in effect for the east coast beaches of South Florida through this morning. Rest of the forecast looks good at this time and no other changes are planned. PREV DISCUSSION... /issued 302 AM EDT Sat Aug 3 2019/ DISCUSSION... Today and Tonight... Upper troughing with an embedded low will stretch from the southern Gulf of Mexico through the Tennessee Valley. Downstream 500 mb ridge will remain prominent across the western Atlantic. South- southwesterly steering flow between these features will maintain deep layer moisture across south Florida through the period. The 03.00z MFL sounding sampled this environment well, with a moist profile and precipitable water value of 2.19 inches. While this value is around the 90th percentile for this time of year, it's still a bit below the daily maximum value of 2.38 inches. Surface troughing attendant to the upper trough across the eastern Gulf and additional troughing to our east should remain focusing mechanisms for showers and thunderstorms today as the low-level Atlantic ridge axis remains away to our north. The low-level synoptic flow appears strong enough to prevent much in the way of an Atlantic sea breeze, with development (if any) likely confined to the immediate shoreline. As such, expect showers and thunderstorms to develop to our south over the Keys and Atlantic/Gulf waters before progressing north-northeast towards the Lake and east coast metro areas during the afternoon and evening. Forecast rain totals for today and tonight average between 0.3 and 1.0 inches among the global forecast model guidance, with the greatest amounts along the Gulf and Atlantic coasts. Taking a consensus of the available global and mesoscale model output suggests a reasonable worst case scenario (90th percentile or a 1 in 10 chance) of around 3 inches across central and eastern Palm Beach, Broward, and Miami-Dade Counties. The convection allowing models set a potential upper bound of around 5 inches locally in heavier thunderstorms, which seems reasonable given the saturated environment and potential for relatively slow storm motions. Careful attention to the mesoscale environment is necessary today to pinpoint areas where these heavier storms are likely to develop and potentially train over the same areas. Antecedent conditions are somewhat moist but certainly not saturated area-wide given the scattered nature of heavier rainfall during the previous 24 hours. While radar estimates show amounts locally up to around 2.5 inches fell over portions of the east coast metro, these amounts were not widespread. As such, confidence remains too low to consider a flood watch for today. That said, localized flooding of urban and poorly drained areas is again a possibility, especially for the east coast metro areas in Miami-Dade, Broward, and Palm Beach Counties. Minor coastal flooding is also possible during high tide cycles given the new moon phase possibly combined with heavier rainfall. We should see a bit more surface heating today before showers and thunderstorms become widespread, therefore high temperatures should be closer to normal. Sunday and Sunday night... The upper trough should deamplify slightly, allowing the Atlantic ridge to branch southwest towards eastern Cuba with the surface ridge axis located just to our south. South-southwesterly steering flow will continue allowing the deep layer moisture feed to continue. It appears that background wind speeds should remain weak enough to allow both sea breezes to develop, with the Atlantic breeze likely struggling to make it very far inland. Thus the greatest afternoon and evening coverage of showers and storms should focus towards the east coast metro areas as the sea breezes collide. Forecast rain totals for Sunday and Sunday night average between 0.3 and 1.25 inches among the global forecast model guidance, with the greatest amounts centered over the central and eastern portions of Miami-Dade, Broward, and Palm Beach Counties. A reasonable worst case scenario points towards localized totals up to 2.75 inches in these areas. The mesoscale and medium range models also point towards very localized amounts potentially up to 4 inches, however there is variability in the placement of these higher amounts. The primary weather related concern remains localized minor flooding of urban and poorly drained areas. Temperatures should be around seasonal normals. Monday through Friday... The upper trough will gradually weaken and allow high pressure to build back into our area by mid week. Low-level winds will shift from southerly to easterly as mid-level tropospheric moisture decreases. Thus scattered to numerous thunderstorms early in the week should gradually decrease in coverage while being more regulated by the sea breeze circulation patterns. This suggests that the best coverage should begin shifting towards interior Southwest Florida and the Lake Okeechobee region by mid to late week. Seasonal temperatures are expected. MARINE... South to southwest winds are expected through early next week. Scattered thunderstorms are expected through early next week, with the stronger storms producing frequent lightning, gusty winds, and possibly waterspouts. Outside of thunderstorms relatively benign boating conditions are expected with winds generally under 15 knots. AVIATION... A few storms are moving northward from the Florida Keys to the southern tip of the Peninsula. VCSH remain in the TAFS for TMB and MIA, but should be mostly stratiform rain. In general, VFR should prevail at all terminals through around 14Z. There is potential for another round of thunderstorms after 15Z. Some sea breeze enhancement may lead to an east coast focus for convection this afternoon. BEACH FORECAST... Minor tidal flooding remains a possibility through the weekend during times of high tide. A coastal flood statement remains in effect for the Atlantic beaches this morning. HYDROLOGY... Locally heavy rainfall and above normal tides bring the potential for localized minor urban and/or coastal flooding this weekend. Total rain amounts of 1 to 3 inches are possible over the eastern half of south Florida through Sunday with localized higher amounts possible. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 77 90 76 89 / 40 70 40 60 Fort Lauderdale 79 89 78 88 / 30 70 30 60 Miami 79 90 78 90 / 30 70 30 60 Naples 78 87 77 88 / 20 40 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && UPDATE...54/BNB DISCUSSION...34/SPM MARINE...34/SPM AVIATION...09/Bhatti & 54/BNB
Hazardous weather outlook, Aug 3, 11:29 AM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1129 AM EDT Sat Aug 3 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 040330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1129 AM EDT Sat Aug 3 2019 ...Strong storms and localized flooding possible today... ...Minor coastal flooding possible today... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms are expected today, with the greatest coverage of this activity expected over the east coast metro areas and vicinity. Gusty winds, heavy rains, and frequent lightning are expected with this activity. Waterspouts: There is a potential for isolated waterspouts across all South Florida waters today and tonight. Wind: The most intense storms could produce wind gusts of 45 to 55 mph. An isolated damaging wind gust cannot be ruled out, especially over the east coast metro areas. Flooding: Storms will be capable of producing torrential rainfall across South Florida. Localized flooding may occur, especially in areas that experience multiple rounds of heavy rain. The greatest potential for localized flooding will be across the east coast metro areas. Coastal Flooding: Minor coastal flooding will be possible along docks, piers, and some waterfront streets into the early afternoon hours, especially for the Atlantic coast. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Thunderstorm potential will continue each day through the period, especially during the afternoon and evening hours. Heavy rain, frequent lightning, and gusty winds could accompany this activity. Localized flooding will also be possible, especially on Sunday. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high winds and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Cohen
In the hours before
Special weather statement, Aug 3, 1:50 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Miami FL
150 PM EDT Sat Aug 3 2019
FLZ067-068-071-072-168-031830-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
150 PM EDT Sat Aug 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND PALM BEACH
COUNTIES UNTIL 230 PM EDT...
* At 150 PM EDT, Doppler radar was tracking strong thunderstorms
along a line extending from 9 miles southeast of Indiantown to near
Holey Land Wildlife Refuge. Movement was northeast at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Coral Springs, West Palm Beach, Sunrise, Tamarac, Wellington,
Jupiter, Palm Beach Gardens, Riviera Beach, Belle Glade, Pahokee,
Tequesta, South Bay, Canal Point, Greenacres, Royal Palm Beach,
Parkland, Loxahatchee NWR, Belle Glade Camp, Golden Lakes and Holey
Land Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2618 8029 2620 8085 2649 8080 2697 8061
2696 8061 2696 8014 2697 8014 2697 8006
TIME...MOT...LOC 1750Z 229DEG 20KT 2695 8034 2642 8068
MMSpecial weather statement, Aug 3, 2:14 PM EDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service Miami FL 214 PM EDT Sat Aug 3 2019 FLZ068-168-031830- Coastal Palm Beach County FL-Metro Palm Beach County FL- 214 PM EDT Sat Aug 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 230 PM EDT... * At 214 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Royal Palm Beach, or near Wellington, moving northeast at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... West Palm Beach, Palm Beach Gardens, Riviera Beach, Palm Beach, Juno Beach, North Palm Beach, Lake Park, Haverhill, Cloud Lake, Palm Beach International Airport, Port Of Palm Beach, Schall Circle, Lake Belvedere Estates, Juno Ridge, Downtown West Palm Beach, Golden Lakes, Royal Palm Estates, Mangonia Park, Glen Ridge and Lakeside Green. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2688 8003 2666 8003 2670 8020 2679 8020 TIME...MOT...LOC 1814Z 243DEG 18KT 2673 8021 Cohen
Special weather statement, Aug 3, 2:28 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
228 PM EDT Sat Aug 3 2019
FLZ067-068-168-031915-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
228 PM EDT Sat Aug 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 315 PM EDT...
* At 227 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Jupiter to 10 miles southwest of Lion Country Safari Park. Movement
was northeast at 25 mph.
* Funnel clouds possible with these storms.
* Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
Gardens, Lake Worth, Riviera Beach, Palm Beach, Juno Beach, Ocean
Ridge, Greenacres, Royal Palm Beach, Palm Springs, North Palm
Beach, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake and Palm
Beach International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2652 8003 2651 8048 2678 8042 2697 8004
2697 8003
TIME...MOT...LOC 1827Z 236DEG 24KT 2695 8001 2657 8043
CohenSpecial weather statement, Aug 3, 2:29 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Miami FL
229 PM EDT Sat Aug 3 2019
FLZ071>074-172>174-031915-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
229 PM EDT Sat Aug 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 315 PM EDT...
* At 228 PM EDT, Doppler radar was tracking strong thunderstorms
along a line extending from Miami Springs to Leisure City. Movement
was north at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie,
Homestead, Coral Gables, South Miami, Homestead General Airport,
Miami Gardens, Black Point, The Redland, Kendall, Hallandale,
Weston, North Miami, Doral, North Miami Beach and Aventura.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2551 8023 2543 8053 2577 8069 2595 8044
2610 8038 2607 8012
TIME...MOT...LOC 1828Z 201DEG 14KT 2583 8030 2550 8044
FELLSpecial weather statement, Aug 3, 3:09 PM EDT, 44 minutes before
Special Weather Statement National Weather Service Miami FL 309 PM EDT Sat Aug 3 2019 FLZ072>074-172-173-031945- Coastal Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 309 PM EDT Sat Aug 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 345 PM EDT... * At 308 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from North Miami Beach to Pinecrest. Movement was northeast at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with these storms. * Locations impacted include... Miami, Hialeah, Hollywood, Miramar, Miami Beach, Coral Gables, Key Biscayne, South Miami, Surfside, Hallandale, Miami Gardens, Virginia Key, Kendall, North Miami, Doral, North Miami Beach, Aventura, Dania Beach, Miami Lakes and Hialeah Gardens. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2567 8015 2563 8033 2590 8041 2606 8011 TIME...MOT...LOC 1908Z 224DEG 17KT 2594 8016 2568 8028 FELL
Special weather statement, Aug 3, 3:30 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
330 PM EDT Sat Aug 3 2019
FLZ067-032015-
Inland Palm Beach County FL-
330 PM EDT Sat Aug 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PALM BEACH COUNTY
UNTIL 415 PM EDT...
* At 330 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Rotenberger Wildlife Refuge, or
15 miles southwest of South Bay, moving northeast at 25 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Belle Glade, South Bay, Okeelanta, Holey Land Wildlife Refuge,
Belle Glade Camp and Rotenberger Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2636 8085 2644 8088 2650 8088 2662 8083
2676 8063 2645 8044
TIME...MOT...LOC 1930Z 235DEG 21KT 2646 8082
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:46 AM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 3, 6:36 AM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 3, 10:12 AM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Aug 3, 12:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 68 min |
| Aug 3, 1:38 PM EDT | Special Weather Statement | MFL | Broward | 22 min |
| Aug 3, 1:50 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 40 min |
| Aug 3, 2:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 16 min |
| Aug 3, 2:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Aug 3, 2:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Aug 3, 3:03 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 117 min |
| Aug 3, 3:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Aug 3, 3:10 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Aug 3, 3:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Aug 3, 4:28 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 4 hr |
| Aug 3, 4:31 PM EDT | Special Weather Statement | MFL | Martin | 29 min |
| Aug 3, 4:34 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Aug 3, 4:36 PM EDT | Special Marine Warning | MFL | 53 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.